HOME > Table of Contents and Abstracts > Vol. 69, No. 1
Tohoku Mathematical Journal
SECOND SERIES VOL. 69, NO. 1
|Tohoku Math. J.|
69 (2017), 129-139
NOTES ON `INFINITESIMAL DERIVATIVE OF THE BOTT CLASS AND THE SCHWARZIAN DERIVATIVES'
(Received December 18, 2014)
The derivatives of the Bott class and those of the Godbillon--Vey class with respect to infinitesimal deformations of foliations, called infinitesimal derivatives, are known to be represented by a formula in the projective Schwarzian derivatives of holonomies , . It is recently shown that these infinitesimal derivatives are represented by means of coefficients of transverse Thomas--Whitehead projective connections . We will show that the formula can be also deduced from the latter representation.
Mathematics Subject Classification.
Primary 58H10; Secondary 32S65, 53B10, 58H15, 53C12, 53C15.
Key words and phrases.
Foliations, characteristic classes, deformations.
To the top of this page
Back to the Contents